# SDR C2XA03SH421

- Difficulty date: October 28, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 11,927 hours, 8,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 84383
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE NR 2 EMERGENCY LIGHT BATTERY WAS FOUND TO HAVE NO OUTPUT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY IAW EMB 145 AMM 33-50-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
